Publications

Titre : Construction and analysis of improved Kirchoff conditions for acoustic wave propagation in a junction of thin slots
Année : 2008
Type : article_acl
Auteurs : P. Joly, A. Semin
Résumé : In this paper, we analyze via the theory of matched asymptotics the propagation of a time harmonic acoustic wave in a junction of two thin slots. This allows us to propose improved Kirchoff conditions for the 1D limit problem, These conditions are analyzed and validated numerically.
Thèmes : Modèles asymptotiques
Ondes harmoniques
Ondes transitoires
Référence : ESAIM: proceedings - vol. 25 (pp 44-67 ) images/icons/doctype_link.gif